Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 6126545, 9 pages
http://dx.doi.org/10.1155/2016/6126545
Research Article

Impulsive Control Strategy for a Nonautonomous Food-Chain System with Multiple Delays

Institute of Modeling and Algorithm, School of Science, Southwest University of Science and Technology, Mianyang 621010, China

Received 26 January 2016; Revised 8 October 2016; Accepted 19 October 2016

Academic Editor: Petko Petkov

Copyright © 2016 Baodan Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hofbauer and K. Sigmund, Evolutionary Games and Population Dynamics, Cambridge University Press, Cambridge, UK, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. Wang, J. D. Cao, A. Alofi, A. Al-Mazrooei, and A. Elaiw, “Revisiting node-based SIR models in complex networks with degree correlations,” Physica A, vol. 437, Article ID 16218, pp. 75–88, 2015. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Cao, Y. Wang, A. Alofi, A. Al-Mazrooei, and A. Elaiw, “Global stability of an epidemic model with carrier state in heterogeneous networks,” IMA Journal of Applied Mathematics, vol. 80, no. 4, pp. 1025–1048, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Wang and J. D. Cao, “Global dynamics of multi-group SEI animal disease models with indirect transmission,” Chaos, Solitons & Fractals, vol. 69, pp. 81–89, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Yu, S. Zhong, and R. P. Agarwal, “Mathematics analysis and chaos in an ecological model with an impulsive control strategy,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 776–786, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Shao, B. Dai, and Z. Luo, “The dynamics of an impulsive one-prey multi-predators system with delay and Holling-type II functional response,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2414–2424, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Y. Song and Y. F. Li, “Dynamic complexities of a Holling II two-prey one-predator system with impulsive effect,” Chaos, Solitons & Fractals, vol. 33, no. 2, pp. 463–478, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Z. Liu and R. Tan, “Impulsive harvesting and stocking in a Monod-Haldane functional response predator-prey system,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 454–464, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Yang, “Uniform persistence and periodic solutions for a discrete predator-prey system with delays,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 161–177, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Yan and A. Zhao, “Oscillation and stability of linear impulsive delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 227, no. 1, pp. 187–194, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  12. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Publishing, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. Kolmanovskii and A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, vol. 463 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at Publisher · View at Google Scholar · View at MathSciNet